# SDR A6WA201240618

- Difficulty date: May 7, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 21,806 hours, 21,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LOWER SILL HAS CORROSION AROUND SCREW HOLES.  REMOVED UNSERVICEABLE CARGO DOOR SILL SECTION AND INSTALLED SERVICEABLE CARGO DOOR SILL SECTION IAW SRM 51-42-06, 51-42-21, 51-40-11, REO 601R-53-61-690, REV D.
